# SDR DHL2003604673

- Difficulty date: May 31, 2003
- Submitted: August 23, 2003
- Operation: Air carrier
- Aircraft: N604AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46047
- Aircraft time: 89,363 hours, 28,948 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Damaged
- Location: Pax Door
- Part time: 89,636 hours, 28,948 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERIM REPAIR (2 INCH X 1 INCH) AND WEAR AROUND STA. 32.000 LT LWR SIDE OF FWD PASS. DOOR EXTERNAL SKIN.  PERFORMED MAJOR REPAIR IAW EODHL-030559, ED-3297. REMOVED FASTENERS AND INTERIM REPAIR IAW SRM 51-1-21 PG.1. CUT OUT DAMAGED AREA IAW EODHL-030559, ED-3297. PERFORMED EDDY CURRENT INSPECTION IAW NDT SPM PART 06-10-01-001. FABRICATED FILLER  (7075-T6 AL0.050) AND DOUBLER (7075-T6 AL0.063)  IAW EODHL-030559, ED-3297. CLEANED, TREATED AND PRIEMD AREA AND FILLER AND DOUBLER IAW SRM 51-1-8B. APPLIED (PRC) SEALANT ON FAYING SURFACES. INSTALLED FILLER AND DOUBLER WITH NEW FASTENERS IAW EODHL-030559, ED-3297, SRM 51-1-20D PG.9, SRM 51-1-21 PG.1. REFER TO J/C 8-21-30-002 FOR LEAK CHECK
